# SDR A8OA2014F00106

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N238PT
- Make and model: Dhav DHC4A
- Aircraft serial: 238
- Aircraft time: 6,959 hours, 6,061 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING SKIN DAMAGED NEAR OTBD SIDE ACCESS PANEL.  REPAIRED DAMAGE IAW  REPAIR MANUAL AND REPAIR PROCEDURE 1004480.
